# SDR 05FDEA02418

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT I/B T/E FLAP, LWR SURFACE SKIN DENTED/GOUGED BEHIND NR 2 LT FLAP JACK SCREW.  MEASURED DEPTH OF DENT AT .162 OUT OF LIMITS IAW SRM 57-50-00 FIG 101.  INSTALLED REPAIR IAW SRM 57-52-12.  REVIEW OF REPAIR REVEALS IT AS UNSAT DUE TO UNAPPLICABLE SRM SCHEME.  SEE NR N00768 FOR REWORK.    REPAIR AFFECTED ON NR N00759 FOUND UNSAT.  SRM REQUIRES AREA BE BOUNDED BY RIBS AND STRINGERS.  IT IS NOT.   REPAIR REFERENCE IS N/A.  COMPLIED WITH EA 6-5750-  82120 WING INBD FLAP LOWER SKIN REPAIR ON S00013.  COMPLY WITH EA 6-5750-82120 WING-INBD FLAP-LOWER SKIN REPAIR.  COMPLIED WITH EA 6-5750-82120 WING-FLAP-LOWER SKIN REPAIR.
